# SDR AALA202006109003

- Difficulty date: June 9, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N883NN
- Make and model: Boeing 737823
- Aircraft serial: 31137
- Aircraft time: 25,900 hours, 10,578 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORT A BURNING ELECTRICAL SMELL THROUGHOUT THE ENTIRE CABIN AT THE GATE DURING BOARDING. MAINTENANCE DETERMINED THE APU STARTER CONVERTER UNIT IN THE E&E BAY HAD A BURNT ELECTRICAL SMELL AND REPLACED IT PER AMM 49-41--61. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FURTHER ODORS NOTED.
